Subcanonicity of codimension two subvarieties

  1. Arrondo Esteban, Enrique
Revista:
Revista matemática complutense

ISSN: 1139-1138 1988-2807

Ano de publicación: 2005

Volume: 18

Número: 1

Páxinas: 69-80

Tipo: Artigo

DOI: 10.5209/REV_REMA.2005.V18.N1.16713 DIALNET GOOGLE SCHOLAR lock_openAcceso aberto editor

Outras publicacións en: Revista matemática complutense

Resumo

We prove that smooth subvarieties of codimension two in Grassmannians of lines of dimension at least six are rationally numerically subcanonical. We prove the same result for smooth quadrics of dimension at least six under some extra condition. The method is quite easy, and only uses Serre's construction, Porteous formula and Hodge index theorem.